Limit cycle bifurcations for piecewise smooth integrable differential systems
Jihua Yang Liqin Zhao
Discrete & Continuous Dynamical Systems - B 2017, 22(6): 2417-2425 doi: 10.3934/dcdsb.2017123

In this paper, we study a class of piecewise smooth integrable non-Hamiltonian systems, which has a center. By using the first order Melnikov function, we give an exact number of limit cycles which bifurcate from the above periodic annulus under the polynomial perturbation of degree n.

keywords: Integrable differential system limit cycle Melnikov function

Year of publication

Related Authors

Related Keywords

[Back to Top]